- 10-09-2009, 03:38 PM
Just wrapped up my second run of epi about a week ago, so I'm a week into pct right now using aPCT, I3C, and a natty test booster (along with a few other ancillaries). I cut my first epi run about 5 days short due to not feeling well (headaches and general malaise which I don't think was caused by the epi). For that PCT, I ran Reversitol.
This recent cycle was a full 4 wks at 30/30/30/40. Unfortunately, this run was somewhat doomed after the first week due to a huge amount of major work-related stress that I was under, as well as a shoulder injury that severely limited my workouts. Still, I decided to follow through with the full cycle, even tho I wasn't totally into it. All in all, I gained about 3-4 lbs and felt stronger and leaner, even though I couldn't really test my strength due to the shoulder problem. Anyway, enough of the rambling...
After both epi cycles, I started to experience a rapid heart rate. Has anyone else experienced this after using epi? During the cycle, my heart rate was normal. However, after stopping the cycle, it kicked into high gear, especially at night. This lasted for about 3 weeks after the first run, and luckily it seems to be almost back to normal a week into pct for the cycel I just finished. I'm pretty sure this has something to do with hormonal fluctuations, but was just curious if anyone has experieced this and what exactly might cause this type of reaction.
I still have over 2 bottles of PD EFX clone. I'm thinking of doing a shorter cycle next time at a little higher dose - something like 40/50, then kicking a two week pct. I know most of my gains from last cycle occurred right around the two week mark, so I'm hoping I'll see most of the benefits with a shorter cycle minus the rapid heart rate afterwards.
- 10-09-2009, 09:59 PM
Whats a "rapid" heart rate. A higher resting heart rate is a sign of stress. Happens when you're sick, mentally stressed, and to athletes that are training hard. Its one way to check if you've recovered from a workout.
- 10-09-2009, 10:20 PM
10-10-2009, 06:57 PM
10-10-2009, 09:45 PM
10-11-2009, 01:49 AM
noticed this with blood pressure, not heart rate. i ran a hdrol/epi cycle but i was putting the blame on the hdrol. bad insomnia because my heart was being really hard and i couldnt sleep without freaking out
CELTIC LABS REP
Similar Forum Threads
- By JDRG in forum SupplementsReplies: 3Last Post: 02-07-2009, 06:38 PM
- By lifternewbie in forum Male Anti-Aging MedicineReplies: 2Last Post: 10-29-2007, 11:33 PM
- By RwhJR3 in forum AnabolicsReplies: 62Last Post: 10-03-2007, 04:09 PM
- By RichTan in forum IGF-1/GHReplies: 1Last Post: 06-25-2007, 10:57 AM
- By andrew78 in forum SupplementsReplies: 2Last Post: 05-07-2007, 07:08 AM